MAUDE Adverse Event Report: BECTON DICKINSON PROTECTOR P14; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

BECTON DICKINSON PROTECTOR P14; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number 515100
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
Verbatim: same issue happened on second time which is on (b)(6) 2025 - the product is the phaseal protector p14.Ref number 515100.Lot no 2406113.- i'm writing to follow up on our previous investigation into leaking mitoxantrone bottles when used with the phaseal system.We did not initially keep the bottle phaseal set to send you for examination, however we have since used this drug again and had the same issue meaning this is the third time, but this time we retained the bottle.
 
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
Verbatim: same issue happened on second time which is on 20may2025 - the product is the phaseal protector p14.Ref number 515100.Lot no 2406113.I'm writing to follow up on our previous investigation into leaking mitoxantrone bottles when used with the phaseal system.We did not initially keep the bottle phaseal set to send you for examination, however we have since used this drug again and had the same issue meaning this is the third time, but this time we retained the bottle.Per customer response: we assemble manually.
 
Additional Manufacturer Narrative
(b)(4) follow up mdr for device evaluation: one sample was returned to our quality team for investigation.Upon evaluation, we observed leakage between the vial and the protector, verifying the reported concern.Further inspection revealed that the needle on the protector had penetrated the vial off-center, damaging the metal cap around the stopper, which led to the leakage observed.A device history review was performed for reported lot 2406113, no deviations or non-conformances were identified during the manufacturing process that could have contributed to this observation.The product undergoes thorough visual and functional inspections throughout the manufacturing process to ensure both quality and performance.This includes leakage testing and verification that all critical dimensions meet specification requirements.Following a comprehensive review, no issues were identified during manufacturing that could be linked to the reported incident.Based on the investigation, it was determined that the protector was not properly aligned during attachment to the vial.The m12 assembly fixture is recommended to ease the connection of the protector to the vial and must be used in a slow and consistent motion.Complaints received for this device and reported condition will continue to be monitored by our quality team.

Brand Name
PROTECTOR P14
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22158551
Report Number3003152976-2025-00264
Device Sequence Number7484182
Product Code ONB
UDI-Device Identifier00382905151002
UDI-Public(01)00382905151002(11)240610(17)290531(10)2406113
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K123213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number515100
Device Lot Number2406113
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2025
Supplement Date Received by Manufacturer08/29/2025
Initial Report FDA Received Date06/06/2025
Supplement Report FDA Received Date09/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown